EconPapers    
Economics at your fingertips  
 

Solutions of a class of nonlinear master equations

Shuaizhang Feng and X. Zheng

Stochastic Processes and their Applications, 1992, vol. 43, issue 1, 65-84

Abstract: Nonlinear master equations in the case of one kind of particle are discussed from the point of view of solving a martingale problem. We get some conditions from which the existence, uniqueness and ergodicity of solutions follow. These results are then used to discuss the phenomenon of phase transitions of the second Schlögl model.

Keywords: nonlinear; master; equation; pure; jump; Markov; process; martingale; birth-death; process; invariant; measurec (search for similar items in EconPapers)
Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(92)90076-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:43:y:1992:i:1:p:65-84

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:43:y:1992:i:1:p:65-84